On the global well-posedness of the Boussinesq system with zero viscosity

Taoufik Hmidi, Sahbi Keraani

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper we prove the global well-posedness of the two-dimensional Boussinesq system, with zero viscosity and strictly positive conductivity, for rough initial data.

Original languageEnglish (US)
Pages (from-to)1591-1618
Number of pages28
JournalIndiana University Mathematics Journal
Volume58
Issue number4
DOIs
StatePublished - 2009

Keywords

  • Besov spaces
  • Boussineq system
  • Global well-posedness

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On the global well-posedness of the Boussinesq system with zero viscosity'. Together they form a unique fingerprint.

Cite this